Symmetry Analysis and Solutions for a Generalization of a Family of BBM Equations
MetadataShow full item record
SourceJournal of Nonlinear Mathematical Physics Volume 15, Supplement (2008), 81–90
In this paper, the family of BBM equation with strong nonlinear dispersive is considered. We apply the classical Lie method of infinitesimals. The symmetry reductions are derived from the optimal system of subalgebras and lead to systems of ordinary differential equations. We obtain for special values of the parameters of this equation, many exact solutions expressed by various single and combined nondegenerative Jacobi elliptic function solutions and their degenerative solutions (soliton, kink and compactons).